• Fuzzy Almost p*-Compact Space

    Anjana Bhattacharyya

    Department of Mathematics, Victoria Institution (College), 78 B, A.P.C. Road, Kolkata – 700009, India.

    Abstract: In [1], fuzzy p*-open set is introduced and studied. Using this concept as a basic tool, in this paper a new type of fuzzy compactness, viz., fuzzy almost p*-compactness is introduced. Afterwards, this concept is characterized especially by fuzzy net and prefilterbase. In the last section, it is shown that fuzzy almost p*-compact space is fuzzy almost compact [3] and the converse is true in fuzzy p*-regular space [1]. Lastly it is proved that fuzzy almost p*-compactness remains invariant under fuzzy almost p*-continuous function [1].

    Keywords: Fuzzy p*-open cover, fuzzy regularly p*-closed set, fuzzy almost p*-compact set (space), p*-adhere point of a prefilterbase, p*-cluster point of a fuzzy net.

    Pages: 76 – 88 | Full PDF Paper